# SDR SWAA2020041336664

- Difficulty date: April 7, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,912 hours, 45,512 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APEX AREA OF THE AFT PRESSURE BULKHEAD BSTA 1016 HAS A CRACK INDICATION FROM PROD WEB FASTENER INWARD CNTR-LOCATED BSTA 1016 BL 0 +R1 APPROX. 18.25' FROM CENTER OF INNER CIRCLE TEAR STRAP 154.5 ' FROM FUSELAGE UPPER SKIN REF PROVIDED PICTURES-REF NRC D378847 / AFT BULKHEAD BS 1016 CRACK AT FASTENER BL 0 + R1 FOUND TO BE OUT OF LIMITS PER SRM 53-80-08-1A-1. REPAIRED CRACK DAMAGE PER ER 20-02363 REV IR AND EA 20-153-00223 REV IR
